IJPAM: Volume 59, No. 2 (2010)

FIXED POINT THEOREMS FOR TWO CLASSES
OF MULTI-VALUED MAPPINGS

Zeqing Liu$^1$, Xiaochuan Hou$^2$, Chahn Yong Jung$^3$, Shin Min Kang$^4$
$^{1,2}$Department of Mathematics
Liaoning Normal University
Dalian, Liaoning, 116029, P.R. CHINA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]
$^3$Department of Business Administration
Gyeongsang National University
Jinju, 660-701, KOREA
e-mail: [email protected]
$^4$Department of Mathematics
Research Institute of Natural Science
Gyeongsang National University
Jinju, 660-701, KOREA
e-mail: [email protected]


Abstract.In this paper two fixed point theorems for two classes of multi-valued contractive type mappings are established. The results presented in this paper improve and generalize some results in literatures.

Received: December 17, 2009

AMS Subject Classification: 54H25, 47H10

Key Words and Phrases: complete metric space, multi-valued contractive type mappings, fixed point, Hausdorff metric

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 59
Issue: 2